Enlarged And Painful Lumps In The Testicular Sac?

Illustration of Enlarged And Painful Lumps In The Testicular Sac?
Illustration: Enlarged And Painful Lumps In The Testicular Sac? mayoclinic.org

Good morning, I am a peaceful man of age (26), yesterday morning I saw a small lump in the bladder, because I was curious and then I pressed to confirm what the lump was, tomorrow morning the lump was swollen from feeling painful in the lump. Are they genital warts or are they common lumps? How is the first aid that must be done before seeing a doctor? Can the lump disappear? And what is the range of costs for the treatment? Thank you

1 Answer:

Hello Peace, Thank you for the question.

How do you describe this lump, is it a lump of meat or filled with liquid? Are these lumps increasing in number? The lump you mean can be caused by:

impetigo folliculitis, a bacterial infection in the skin of viral infections such as herpes simplex (HSV), molluscum contagiosum genital warts, which is a sexually transmitted infection caused by a human papilloma virus (HPV), characterized by the appearance of lumps that resemble skin color or darker. In normal men genital warts appear at the base or tip of the penis, sacs testicles, groin, upper thighs, around or in the anus. Further examination is needed to determine the cause of your complaint. You should consult a doctor directly. The doctor needs to do a direct examination of the lump you are referring to before determining the next treatment. Regarding the cost of treatment, you can ask this in the administration section of the health facility where you will check yourself because the cost of treatment will be in accordance with the doctor's recommendations after checking you.
You should not solve the lump in question. Keep the area clean and dry. Avoid intercourse without using safety.

I hope this helps.

: by

Related Question

Can I Take A Multivitamin B Complex Together With Blood Booster Supplements?

Can I Take A Multivitamin B Complex Together With Blood Booster Supplements?

(1 year ago)

Hello, sorry to ask. Can you take Aravit dietary supplements together with Sangobion?...

Restless And Unable To Sleep After Taking Antibiotics?

Restless And Unable To Sleep After Taking Antibiotics?

(1 year ago)

I took the medicine from 3:00 p.m. at night I could not sleep (restless) even though I was very sleepy … only 1 tab of antibiotic levofloxacin limits the reaction of the drug...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *